Algebraic and topological theory of languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 1, pp. 1-44.
@article{ITA_1995__29_1_1_0,
     author = {Rhodes, J. and Weil, P.},
     title = {Algebraic and topological theory of languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {1--44},
     publisher = {EDP-Sciences},
     volume = {29},
     number = {1},
     year = {1995},
     zbl = {0889.68088},
     mrnumber = {1315699},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1995__29_1_1_0/}
}
TY  - JOUR
AU  - Rhodes, J.
AU  - Weil, P.
TI  - Algebraic and topological theory of languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1995
DA  - 1995///
SP  - 1
EP  - 44
VL  - 29
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1995__29_1_1_0/
UR  - https://zbmath.org/?q=an%3A0889.68088
UR  - https://www.ams.org/mathscinet-getitem?mr=1315699
LA  - en
ID  - ITA_1995__29_1_1_0
ER  - 
Rhodes, J.; Weil, P. Algebraic and topological theory of languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 29 (1995) no. 1, pp. 1-44. http://www.numdam.org/item/ITA_1995__29_1_1_0/

1. J.-C. Birget and J. Rhodes, Almost finite expansions, Journ. Pure Appl. Alg., 1984, 32, pp. 239-287. | MR 745358 | Zbl 0546.20055

2. A. De Luca and S. Varricchio, On non-counting regular classes, in Automata, languages and programming (M.S. Patersen, ed.), Lecture Notes in Computer Science, 1990, 443, Springer, pp. 74-87. | Zbl 0765.68074

3. A. De Luca and S. Varricchio, On non-counting regular classes, Theoret. Comp. Science, 1992, 100, pp. 67-104. | MR 1171435 | Zbl 0780.68084

4. S. Eilenberg, Automata, languages and machines, vol. B, Academic Press, New York, 1976. | MR 530383 | Zbl 0359.94067

5. R. Grigorchuk, Degrees of growth of finitely generated groups, and the theory of invariant means, Math. USSR Izvestyia, 1985, 25, pp. 259-300. (English translation AMS.) | MR 764305 | Zbl 0583.20023

6. K. Henckell, S. Lazarus and J. Rhodes, Prime decomposition theorem for arbitrary semigroups: general holonomy decomposition and synthesis theorem, Journ. Pure Appl. Alg., 1988, 55, pp. 127-172. | MR 968572 | Zbl 0679.20056

7. I. Herstein, Noncommutative rings, Carus Mathematical Monographs 15, Mathematical Association of America, 1968. | MR 1449137 | Zbl 0874.16001

8. J. Howie, An introduction to semigroup theory, London, Academic Press, 1976. | MR 466355 | Zbl 0355.20056

9. S. Kleene, Representation of events in nerve nets and finite automata, in Automata Studies (Shannon and McCarthy eds), Princeton, Princeton University Press, 1954, pp. 3-51. | MR 77478

10. G. Lallement, Semigroups and combinatorial applications, New York, Wiley, 1979. | MR 530552 | Zbl 0421.20025

11. J. Mccammond, The solution to the word problem for the relatively free semigroups satisfying ta = ta+b with a ≥ 6, Intern. Journ. Algebra Comput. 1, 1991, pp. 1-32. | MR 1112297 | Zbl 0732.20034

12. J. L. Menicke, Burnside groups, Lecture Notes in Mathematics 806, 1980, Springer. | Zbl 0424.00008

13. E. F. Moore, Sequential machines, Addison-Wesley, 1964, Reading, Mass. | Zbl 0147.24107

14. A. Pereira Do Lago, On the Burnside semigroups xn = xn+m, LATIN 92 (I. Simon ed.), Lecture Notes in Computer Sciences, 583, springer.

15. J.-E. Pin, Concatenation hierarchies and decidability results, in Combinatorics on words: progress and perspectives (L. Cummings, ed.), New York, Academic Press, 1983, pp. 195-228. | MR 910136 | Zbl 0561.68055

16. J.-E. Pin, Variétés de langages formels, Paris Masson, 1984, (English translation: Varieties of formal languages, Plenum (New York, 1986. | MR 752695 | Zbl 0636.68093

17. J. Rhodes, Infinite iteration of matrix semigroups, I, J. Algebra, 1986, 98, pp. 422-451. | MR 826135 | Zbl 0584.20053

18. J. Rhodes, Infinite iteration of matrix semigroups, II, J. Algebra, 1986, 100, pp. 25-137. | MR 839575 | Zbl 0626.20050

19. M.-P. Schützenberger, On finite monoids having only trivial subgroups, Information and Control, 1965, 8, pp. 190-194. | MR 176883 | Zbl 0131.02001

20. H. Straubing, Families of recognizable sets corresponding to certain varieties of finite monoids, Journ. Pure Appl. Alg., 1979, 15, pp. 305-318. | MR 537503 | Zbl 0414.20056

21. H. Straubing, Relational morphisms and operations on recognizable sets, RAIRO Inform. Théor., 1981, 15, pp. 149-159. | EuDML 92139 | Numdam | MR 618452 | Zbl 0463.20049

22. P. Weil, Products of languages with counter, Theoret. Comp. Science, 1990, 76, pp. 251-260. | MR 1079529 | Zbl 0704.68071

23. P. Weil, Closure of varieties of languages under products with counter, Journ. Comp. System and Sciences, 1992, 45, pp. 316-339. | MR 1193376 | Zbl 0766.20023